Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

A remark on a paper of Bateman and Horn


Author: A. Schinzel
Journal: Math. Comp. 17 (1963), 445-447
MSC: Primary 10.45
Original Article: Math. Comp. 16 (1962), 363-367.
MathSciNet review: 0153647
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.45

Retrieve articles in all journals with MSC: 10.45


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1963-0153647-X
PII: S 0025-5718(1963)0153647-X
Article copyright: © Copyright 1963 American Mathematical Society